# SDR AALA201903279030

- Difficulty date: March 8, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112546201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT INTERCOSTAL FITTING AT FRAME 16,  NR 7 DOOR STOP FITTING AREA.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11.
